Apo go pen


#1

I have been diagnosed for nearly 12 years and take Requip xl 20mgs daily

Madopar 100mgs x4 daily

sinemet xl 100,mgs at night and entacaponex 3 daily

and have been well controlled on this regime.

lately my off periods have become much more unpredictable and side effects are creeping in from the leva dopa so my consultant has suggested the apo go pen .

has any one else tried this any feed back please

thanks


#2

Hi .

I tried the apo go pen just over a year ago. I didn't get the dramatic effect I expected with it but it did help to bridge the gap between one lot of meds wearing off and the next kicking in. Unfortunately it quickly ceased to have enough effect to make it worth the bruises and permanent green stains on clothing.

I would definitely try it if I were you, there's nothing to lose.. There's no permanent effect and nothing invasive and you might find it works well for you.

Regards 

mrtoad.


#3

I have also used the apo pen. I was one of those people that developed IOB whilst taking Ropinerole some years ago, so when the apo pen was mentioned by my neuro I was very reluctant to try it. I was eventually persuaded and I used it last year for about 6 months,  the bruising on my stomach became very severe and I also noticed that some of my compulsive behaviours were beginning to reappear. On this basis I decided to come off it.  It was however great for 'topping' up, so I do hope that you find it helps you.

regards

glenchass


#4

I found intermittent injections problematic as I quickly started to rely the pen as an effective solution to wearing off. Trouble was, when I was switched to the permanent pump continuous infusion I had already trained my brain to expect regular bursts of the APO.so I started using the bolus. Until I was getting through >200mg a day!! This won't happen to everyone, of course. But coming off it was just the pits. So if it seems likely that you are going to end up on the APo pump permanently consider asking if you can go straight on it. You may save yourself a lot of grief. Addictive personalities beware...